# SDR USAA2010071991452

- Difficulty date: July 12, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 - CORROSION ON FLOOR PANEL 221PF BETWEEN FR 12-16.  REPLACED FLOOR PANEL IAW MCGILL IRM 9701, REV G.
